MathSciNet Relay Station
MathSciNet bibliographic data
MR595728 58F07 (14H45 35Q20 70M99)
Krichever, Igor Moiseevich Elliptic solutions of the Kadomcev-Petviašvili equations, and integrable systems of particles. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 4, 45–54, 95.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement